Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Front leg popped while doing splits, could hardly dance. How long it will take to heal ?

Hello, today I was doing the splits and my front leg (right leg) popped. It was loud to where people about 7 feet away could hear. After I got out of the split, it started to tingle an I tried to stretch it but it only made it hurt still. I couldn t hardly dance on it and I m afraid I how long it will take to heal. Do you have an answer?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM

The feeling of a pop is likely to be due to a muscle tear in the area due to stress. Do take rest for a few days and avoid dancing. You do a cold compress in the area and talking mild pain killers with muscle relaxants will help. It is likely to improve in 2-3 weeks.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor